# SDR AALA980626

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1999
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INTERNAL SKIN DOUBLER AT STATION 1999 IS CORRODED FROM STRINGER 42L TO 43L.  TRIMMED OUT CORRODED AREA AND INST FILLER WITH INTERNAL DOUBLER.  2 EXT DOUBLERS (STACKED ) BELOW SKIN SPLICE AND 1 EXT DOUBLER STRAP ABOVE SKIN SPLICE PER ESO 7349 DATED 3-25-98.  (M)
